# SDR RAIA00802015

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,450 hours, 20,315 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 202
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5558 - ATL - LEFT GEAR DID NOT INDICATE UP ON THE EICAS AFTER RETRACTION.  MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK BOX.  OPERATIONAL CHECK GOOD.
